Alert archive / Idaho / Frost Advisories in 2005
Frost Advisory 2, NWS Pocatello, ID
NWS Pocatello, ID issued this frost advisory at Sep 25, 2005, 3:01 PM MDT. It took effect at Sep 26, 2005, 12:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2005, 3:01 PM MDT (21:01 UTC)
- In effect from
- Sep 26, 2005, 12:00 AM MDT
- Expired
- Sep 26, 2005, 9:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPIH 252101 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 301 PM MDT SUN SEP 25 2005 ...COLD TEMPERATURES OVERNIGHT TONIGHT... .CLEARING SKIES TONIGHT WILL ALLOW TEMPERATURES TO DROP TO AROUND OR BELOW THE FREEZING MARK IN PORTIONS OF THE SNAKE RIVER VALLEY. IDZ021-261115- /X.UPG.KPIH.FR.Y.0001.050926T0600Z-050926T1500Z/ /X.NEW.KPIH.FZ.W.0001.050926T0600Z-050926T1500Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS 301 PM MDT SUN SEP 25 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT MONDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING TONIGHT IN THE LOWER SNAKE PLAIN. TEMPERATURES SHOULD RANGE BETWEEN 25 TO 32 DEGREES BY SUNRISE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ IDZ020-261115- /X.UPG.KPIH.FZ.A.0001.050926T0600Z-050926T1500Z/ /X.NEW.KPIH.FZ.W.0001.050926T0600Z-050926T1500Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 301 PM MDT SUN SEP 25 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING IN MANY AREAS ACROSS THE UPPER SNAKE PLAIN TONIGHT. TEMPERATURES SHOULD RANGE BETWEEN 25 TO 32 DEGREES BY SUNRISE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ IDZ017-261115- /X.NEW.KPIH.FR.Y.0002.050926T0600Z-050926T1500Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 301 PM MDT SUN SEP 25 2005 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT MONDAY. CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER AND MID 30S BY SUNRISE RESULTING IN AREAS OF FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
1 follow-up statement
000 WWUS75 KPIH 261001 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 401 AM MDT MON SEP 26 2005 IDZ020-021-261500- /X.CON.KPIH.FZ.W.0001.000000T0000Z-050926T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT...AMERICAN FALLS 401 AM MDT MON SEP 26 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING IN THE LOWER SNAKE PLAIN EARLY THIS MORNING. TEMPERATURES SHOULD RANGE BETWEEN 25 AND 32 DEGREES BY SUNRISE...AND THEN RISE INTO THE UPPER 30S BY MID MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ IDZ017-261500- /X.CON.KPIH.FR.Y.0002.000000T0000Z-050926T1500Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 401 AM MDT MON SEP 26 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER AND MID 30S AROUND SUNRISE RESULTING IN AREAS OF FROST. TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER 40S BY MID MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Sep 25, 2:45 PM MDT, 16 minutes earlier.
Area forecast discussion, Sep 25, 2:45 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO IDAHO 245 PM MDT SUN SEP 25 2005 .DISCUSSION...UPPER LOW KICKING EAST OF FCST/A THIS AFTERNOON HOWEVER...STRATUS REMAINS ACROSS MUCH OF ZN19 (ALTHOUGH IT IS SHRINKING). WILL KEEP LOW STRATUS CLOUDS UNTIL 04Z AT SUCH TIME DOWNSLOPING SFC (NORTHEAST) WINDS SHOULD CLEAR CLOUDS. HAVE UPGRADED FROST ADV/FREEZE WATCH TO FREEZE WARNINGS (ZN20/21). ALSO ISSUED A FROST ADV FOR ZN17. WITH LIGHT WINDS AND CLEAR SKIES WENT WITH THE COLDER MAV GUIDANCE. MAY SEE SOME FOG/STRATUS DEVELOP ACROSS THE UPPER SNAKE VALLEY SO TEMPS MAY NOT GET QUITE AS COLD AS THE LOWER SNAKE VALLEY. UPPER RIDGE AND MUCH WARMER 7H TEMPS PUSHES INTO FCST/A ON MONDAY FOR MOSTLY CLEAR SKIES AND MILD TEMPS. UPPER CLOSED LOW ALONG CA COAST WILL MOVE INLAND MONDAY NIGHT AND SPREAD ISOL/SCAT SHOWERS ACROSS AREA (MAINLY MTNS) ON TUE. MODELS HAVING A DIFFICULT TIME IN FORECASTING THE PATH OF THIS UPPER LOW. NAM IS PROGRESSIVE WITH THIS FEATURE WHILE THE GFS KEEPS IT JUST SOUTH OF IDAHO THROUGH THURSDAY. GOING WITH THE GFS ATTM. WITH THE GFS SCENARIO THOUGHT IT PRUDENT TO KEEP SLIGHT CHC POPS ALONG THE UT BORDER WED-THU. GFS FCSTING A RATHER STRONG 3H JET TO MOVE INTO THE WEST COAST BY FRI MORNING WHICH SHOULD KICK UPPER LOW (TO OUR SOUTH) EASTWARD. INCREASING CLOUDS ON FRIDAY AND IF THE GFS IS RIGHT A STRONG COLD FRONT TRACKS ACROSS AREA FRIDAY NIGHT. MUCH COOLER FOR SATURDAY. EC SIMILAR WITH PATTERN BUT NOT AS COLD WITH FRONTAL PASSAGE LATE FRIDAY (5H HEIGHTS NOT AS LOW). WITH UNCERTAINTY STILL HIGH FROM DAY 4 ONWARD... MADE ONLY MINOR CHANGES TO EXTENDED FORECAST. WINTHER && .AVIATION...AREA OF PERSISTENT MVFR CIGS NORTH OF BLACKFOOT IN THE UPPER SNAKE PLAIN TO REMAIN THROUGH THE EVENING WITH GRADUAL CLEARING BY MIDNIGHT. PATCHY FOG FORMATION POSSIBLE DURING THE EARLY MORNING HOURS IN THE UPPER SNAKE PLAIN DUE TO RESIDUAL MOISTURE AND CLEAR SKIES. PATCHY FOG EXPECTED TO BURN OFF BY MID MORNING ON TUESDAY. DSH && .PIH WATCHES/WARNING/ADVISORIES...FREEZE WARNING TONIGHT FOR IDAHO ZONES 20/21. FROST ADVISORY TONIGHT FOR IDAHO ZONE 17. PLEASE SEE BULLETIN BOINPWPIH FOR DETAILS. && WEATHER INFORMATION ON-LINE 24-HOURS A DAY (ALL LOWER-CASE LETTERS) WWW.WEATHER.GOV/POCATELLO
Hazardous weather outlook, Sep 25, 5:00 AM MDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 500 AM MDT SUN SEP 25 2005 IDZ017>025-031-032-261200- LOST RIVER/PASHIMEROI-CACHE VALLEY/IDAHO PORTION- SOUTH CENTRAL HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- LOWER SNAKE RIVER PLAIN-SAWTOOTH MOUNTAINS-EASTERN MAGIC VALLEY- BIG AND LITTLE WOOD RIVER REGION-UPPER SNAKE RIVER PLAIN- CARIBOU HIGHLANDS-UPPER SNAKE HIGHLANDS- 500 AM MDT SUN SEP 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. COLD OVERNIGHT TEMPERATURES ARE EXPECTED TONIGHT THROUGHOUT EASTERN IDAHO. FROST IS FORECAST THROUGH MUCH OF THE SNAKE RIVER VALLEY WITH A FREEZE WATCH AND A FROST ADVISORY POSTED FOR TONIGHT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS WOULD INCLUDE ALL HAIL...WIND...HEAVY RAIN AND FLOODING REPORTS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE... OR OTHER STANDARD OPERATING PROCEDURES. WEATHER INFORMATION ON-LINE 24-HOURS A DAY (ALL LOWER-CASE LETTERS) WWW.WEATHER.GOV/POCATELLO
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 3:21 AM MDT | Frost Advisory | PIH | 30 hr | |
| Sep 25, 3:21 AM MDT | Freeze Watch | PIH | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.